# SDR DL72W953367

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND TEMP REPAIRED INSTALLED RIGHT SIDE AFT AND ABOVE PANEL 9516.  REPAIRED PER MM 53-30-0 PAGE 801 AND 802.
